Weird Stomach pains.
avatar
RaptorPatrol posted:
I'm 17 and i've been having trouble with making a bowel movement. I'm currently on a laxative called Generlac. and for awhile i've been having minor stomach pains. They don't last for awhile but they're annoying. My backs been hurting a lot too for some reason. My dad tell's me not to worry about it. But It's not getting any better and i don't think its getting any worse. I used to be at a above average weight and i lost weight when i started exercising then i stopped. For awhile i was eating really unhealthy and now i only drink water and no pop. I burp a lot and i also don't know why. Its been bothering me for awhile. If i got a CT scan would they be able to figure anything out?
Reply
 
avatar
Chris_WebMD_Staff responded:
Hi and welcome,

Sounds like you need to get to the doctors and get checked out.

From there the doctor will tell you if a CT scan is necessary or what should be next.
I hope you feel better soon!